MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number MX40 - WLAN
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on an intellivue mx40 802.11a/b/g indicating that the device did not alarm when testing.The device was in use on a patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by remote clinical support (rcs) service personnel which included communication with the customer biomed, review of the alarm logs and configuration.The customer reported that at 0450 on 24 apr 2026, the tele did not sound an alarm at the piic for a desat alarm.When biomed tested the device , which was still on the patient, at 0900, the piic did not alarm.When biomed tested another device with the piic, they were able to hear the alarms.The rse confirmed the spo2 settings are: low limit:88, desat limit: 80.The low alarm delay is set for 10 seconds desat alarm delay is set for 20 seconds.Audible alarm latching is set to red only with alarm reminders set to "on" with the reminder time set to 3 minutes.Analysis of the audit log was able to confirm all alarms are logged and each was acknowledged.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the alarms were acknowledged within a minute, indicating they had been heard.The customer was provided information and upon re-testing the device confirmed all devices are alarming as intended.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
INTELLIVUE MX40 WLAN
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25232178
Report Number1218950-2026-100339
Device Sequence Number16024715
Product Code MHX
UDI-Device Identifier00884838030350
UDI-Public(01)00884838030350
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown